# SDR IPXA2025021378219

- Difficulty date: February 11, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 6945561
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z800 FWD LWR CARGO DOOR HAS A CRACK IN AN "L" BRACKET LOCATED IN THE FWD UPPER CORNER. DOT 06677-03.INSTALLED BRACKET WITH (3EA) BACR15FT6D6C, BATCH: 0004364973 &  (2EA) CR3213-6-05, BATCH: 0004214429 & (1EA) HL12VF6-6, BATCH: 0004208818 & (1EA) MS21042L3, BATCH: 0004211369. IAW SRM B757-200 TASK: 51-40-02. REVIEWED
